# SDR COEA2016032435805

- Difficulty date: March 24, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 21,472 hours, 23,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S53678008200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MINOR REPAIR.  LT FLOOR SUPPORT ANGLE BETWEEN FRAMES 39 - 40 HAS LEVEL 2 CORROSION.  REPLACED ANGLE WITH OEM PART.
